# SDR P2EA97065

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236TA
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Spoiler
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

MCI - FLT 343 - NO EMERGENCY DECLARED, NORMAL LANDING ACCOMPLISHED.  ACFT ROLLS TO RIGHT (10 DEGREES) WITH FLAPS 5.  SAME AT FLAPS 10, AT FLAPS 15, INCREASES TO 15 DEGREES.  REMAINS THE SAME AT FLAPS 25 AND 30.  TEST FLT RESULTS, INSPECTED OTBD SEQ CARRIAGES PER 27-09-400, NO FAULTS FND.  INSPECTED FOREFLAPS, JACKSCREW DIMENSIONS, NR 1 AND NR 6 L/E SLATS FOR DETENT LOADING, ALL WITHIN MM LIMITS.  INSPECTED FLAP CARRIAGE SPINDLES FOR DAMAGE, NONE NOTED.  RECOMMEND IN-FLIGHT CHK.  AT FLAPS 5, FND RT INBD GRND SPOILER FLOATING 1 INCH TO 1.50 INCHES.  REPLACED ACTUATORS AT RT INBD GRND SPOILER PER MM 27-62-72.  NOTE:  PN 65-44851-5, SN 426 (OTBD ACT) P/N 65-44947, SN NSN, (INBD ACT) CHNGD FOR CO. CONVENIENCE.  (X)
